# SDR DXTA200809183277

- Difficulty date: September 18, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 8,732 hours, 5,351 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO GREEN LIGHT NOSE GEAR INDICATION ON FINAL APPROACH, ACCOMPLISHED ROTARY TEST, NO LIGHTS, ACCOMPLISHED EMERGENCY GEAR PROCEDURES AND EMPTIED BLOW DOWN BOTTLE, PULLED D-RING. SUCCESSFUL LANDING. 10 MINS AFTER LANDING LIGHTS CAME ON. APPLIED PR TO ACFT & NOTED NLG GREEN LIGHT INDICATOR TO BE ON.  LIGHT REMAINED ON FOR APPROX 1 MIN THEN BEGAN TO FLICKER ON & OFF.  INSPECTED INDICATOR LIGHT ASSY, NO DISCREPANCIES NOTED.  INSPECTED NLG DOWN LOCK SWITCH & WIRING MOVED AROUND & NOTED INDICATOR LIGHT STOPPED FLICKERING & REMAINED ON.   CYCLED MLG SEVERAL TIMES, NOSE DOWN LOCK LIGHT WOULD NOT ILLUMINATE. REMOVED THE CONNECTOR FROM NLG DOWN LOCK SWITCH INSPECTED, CONNECTOR DIRTY, CLEANED CONNECTOR. RECONNECT  CONNECTOR. APPLIED PWR & NOTED NOSE GEAR DOWN LOCK LIGHT ILLUMINATED CYCLED MLG 15 TIMES TO OPS CHECK  NLG DOWN LOCK LIGHTS ALL 15 OPS CHECKS GOOD IAW MM 32-30-06, 12-10-15, 12-10-36,
